# SDR SWIA2024012631116

- Difficulty date: November 16, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CO-PILOT'S WINDSHIELD SIDE POST, LOWER ANGLE BELOW BOTTOM OF WINDSHIELD SILL IS CRACKED, MARKED.   (C-CHECK RO 1/24/2024)   INSTALLED NEW FRAME SECTION P/N 601R34032-22. REF: CRJ200 SRM 51-42-06 AND DWG 601R34032, REV: V. NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1003-SKY.
